# SDR SWAA021209

- Difficulty date: May 31, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 36,831 hours, 33,974 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, FOUND RT ELEVATOR TAB LOCK OUT FWD LINK BUSHING WORN.  REMOVED AND REPLACED LOCK OUT BUSHING PER MM.
